# SDR ASAA2016050416628

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 69,029 hours, 39,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Bs 312 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OTBD FLOORBEAM STRAP CRACKED AT BS 312, LBL 12.  ACFT GROUNDED.  R & R FLOORBEAM STRAP IAW DWG 65-45834 AND SRM 51-40-02.
